# SDR SWAA2021122753000

- Difficulty date: December 14, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Part number: 193AR
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MATING SURFACE FOR PANEL 193AR HAS ABRASION DAMAGE AT BS 663 THROUGH BS 674 AT RBL 26 TO RBL 28. ; / [01] WING TO BODY FAIRING SUPPORT AT BS 663 - BS 674 ; RBL 26 - RBL 28 WL 140 FOUND TO BE OUT OF LIMITS DUE TO MATERIAL LOSS IS MORE THAN 50% IAW SRM53-40-71-1A-1; [02] REMOVED THE DAMAGED WING TO BODY FAIRING SUPPORT FROM BS 663 - BS 674 ; RBL 26 - RBL 28 WL 140 ; IAW SRM 51-40-02-0G-0; [03] FABRICATED WING TO BODY FAIRING SUPPORT BS 663 - BS 674 ; RBL 26 - RBL 28 WL 140 FROM MAT BAC1505-101645#7075-T3 LOT# 1439887-1; LOCATED AND DRILLED NEW PART IAW SRM 51-40-02-0G-0 DWG 149A7214 OK TREAT AND PRIMER; [04] VERIFIED ITEM 3 CORRECTIVE ACTIONS. OK TO TREAT AND PRIME.; [05] APPLIED A CHEMICAL CONVERSION COATING AND PRIMED THE NEW WING TO BODY FAIRING SUPPORT AT BS 663 - BS 674 ; RBL 26 - RBL 28 WL 140 IAW SOPM 20-43-03 AND SOPM 20-44-04 OK TO INSTALL .; [06] VERIFIED CORRECTIVE ACTION 5. OKAY TO INSTALL; [07] INSTALLED THE NEW WING TO BODY FAIRING SUPPORT AT BS 663 - BS 674 ; RBL 26 - RBL 28 WL 140 IAW SRM 51-40-02-0G-0 ; DWG # 149A7210 ; AND DWG # 149A7216; [08] VERIFIED CORRECTIVE ACTION 7; [09] OKAY TO INSTALL PANEL 192JR AND EXHAUST PANEL; [10] COMPLETED STEPS 1 AND 2; [11] COMPLETED STEP 1 AND 2
